Vomiting While On The Pill

2 Replies Updated



Conversation Starter

karebear52 Says:


I am an active college student, who works and I am under a lot of stress. I also take Loestrin 24 and woman's one a day vitamins.
I started vomiting about two weeks ago right after eating pizza and couldn't keep anything down.
A week later, after multiple hours after eating a slice of pizza I got sick again, right after taking my pill and a woman's one a day vitamin. I am not sure if I threw up the pill, but I continued to take my pill regularly.
Yesterday I had pizza, and felt fine, but I forgot to take my pill last night so I took it this morning along with the vitamin and about 10 minutes later I threw up.
My questions are do you think I still have contraceptive coverage, even after throwing up?
Do you think the pill or vitamin is causing me to throw up, or could it possibly due from stress and greasy foods?
thanks for any help and advice you give!



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It could be the birth control pill, the vitamin, stress, the food you are eating or any one of at least a dozen other things.


I can only really guess, since I don't know your medical history, full dietary habits and etc.

Since it can cause serious problems, if it continues, including dehydration, you should really see a doctor to get to the root cause of the matter.

They will be able to help you discover the cause and find a solution.

Have you consulted a physician, yet?

https:/­/­www.medschat.com/­wiki/­Vomiting/­

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Babigyrl Says:

I have acid reflux and taking loestrin 24fe also. I had a large pizza from pizza hut last thursday and not suppose to be eating greasy or pizza period but I wanted some pizza. lol When my period came on, I experience headaches and I vomit twice. I don't know if it came from the pizza or the bcp. This is not the first time it has happened. I have an appt with my gyno tomrrow to see what is going on that I experience this when my period is on and not when it's not. It could be the bcp but I don't know.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Althea Pills/Nausea and vomiting
its my 1st tym to take althea,then i always feel dizzy,nausea,and sometimes i vomit... should i stop? or its just my bod... 3 replies
missed period while on the pill
I started taking bc a few years ago in order to regulate my abnormal period which back then was usually a couple of week... 1 reply
Round While Pill Imprint Sa On One Side No Other
I refilled my Valium prescription and found 2 pills in the bottle that were small white with imprint of A2 on one side a... 1 reply
Is it possible to get pregnant while on althea pill?
Hi, i've been an Althea BCP user for 2 years now and i just had an intercourse with my partner last sept. 23, the la...
pain in the center of stomach between lungs causing vomiting sensation
Yesterday I had heart burning and found difficult to eat, however I was hungry and ate bread with salami. Since morning ... 5 replies
im on loratab 10 ms cotin and phenagran diagnosed with chronic pain now i had to go the er due to vomiting my doctor wouldnt fill meds
I need my medication. can't go a month without them. the er doctor wrote for phenegran and 20 5mg lortabs. I call hi... 2 replies
bleeding while taking the pills
I started my first Lo Loestrin Fe pack last week due to long period of bleeding, it lasted about a month but not too hea... 2 replies
mistakes while taking the pill
hi by mistake i took the white pills first ,is harmful to do so? and will i still have my periods as normal ? ## Hello, ... 1 reply
side effects of althea pill while under treatment
Hello, I just read in the instructions inside of the box of Althea pills that drinking althea together with Isoniazide m...
varicosities while taking the pill
i am taking althea pills for 3 days now..is it really necessary to stop taking pills for 7 days after consuming the 21 t...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 May 2012.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA